Hi, Im a 40 year old female and RN. However I need help with this one. I have had multiple symptoms over the years but in the last two years they have gotten worse. They include:
Tachycardia..taking Lopressor 75 mg daily..on and off for years
Diarrhea..on and off
Tremors...on and off
Fatigue..esp late afternoon and evening
Low blood sugars
Facial flushing...on and off..in evening only
Dry irritated eyes
Lack of concentration
TSH, T3, T4 has been fine, so I was persistant. Sent me to endrocrinologist.
1 mth later TSH- 0.4 T3-0.9 T4 1.1
Creatinine Clearance(24 hour urine) 161 H
Creatinine(blood) 0.56- 5/15/13 and 0.58- 3/5/13
Anion Gap- 6L
Rheumatoid Factor, Sed Rate, Sjogrens, ANA, Lyme, Hepatic Panel, Ferritin, DHEA, C-peptide, Seratonin, Calcitonin, Insulin, VMA, TSI, Antithyroidglobulin Antibody were all normal.
Blood in urine
So I went to see the endocrinologist. He palpated my Thyroid and felt a nodule. Also he noticed edema to a vessel in my rt eye. Not exactly sure what. I had a FNAB and this was my result...Left Inferior (1.5 cm x 1.5cm )
Negative for malignancy
Benign Follicular Nodule: Benign follicular cells, hurthle cells, macrophages, and colliod.
Medical History: 2009-Lt partial Nephectomy-Renal Cell CA / Medinepheric Adenoma...Two different reports
Sinus Tach..on and off since my 20's on and off Lopressor
Seasonal Affective Disorder/Depression...on and off
2006-C6-C7 Disc Herniation
IBS-on and off
Meds: Lopressor 75 mg Daily
Fluoxitine 20mg Daily
Robaxin for back injury HS
Vit D Daily
Ibuprofen 800 mg BID
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.